Show simple item record

dc.contributor.authorBate, Michael
dc.contributor.authorGeranios, Haralampos
dc.contributor.authorMartin, Benjamin
dc.date.accessioned2019-01-28T09:00:31Z
dc.date.available2019-01-28T09:00:31Z
dc.date.issued2019-12
dc.identifier.citationBate , M , Geranios , H & Martin , B 2019 , ' Orbit Closures and Invariants ' , Mathematische Zeitschrift , vol. 293 , no. 3-4 , pp. 1121-1159 . https://doi.org/10.1007/s00209-019-02228-6en
dc.identifier.issn0025-5874
dc.identifier.otherPURE: 141039308
dc.identifier.otherPURE UUID: 02bb85f2-4c0f-4c2a-8309-e82b90b356d0
dc.identifier.otherArXiv: http://arxiv.org/abs/1604.00924v1
dc.identifier.otherScopus: 85060604702
dc.identifier.otherORCID: /0000-0002-6670-0857/work/54384837
dc.identifier.otherMendeley: dfecbad1-a04a-3e4f-89e0-af8d01933bc3
dc.identifier.otherWOS: 000495574800011
dc.identifier.urihttp://hdl.handle.net/2164/11836
dc.identifier.urihttp://www.scopus.com/inward/record.url?scp=85060604702&partnerID=8YFLogxKen
dc.identifier.urihttp://www.mendeley.com/research/orbit-closures-invariantsen
dc.identifier.urihttps://abdn.pure.elsevier.com/en/en/researchoutput/orbit-closures-and-invariants(02bb85f2-4c0f-4c2a-8309-e82b90b356d0).htmlen
dc.identifier.urihttps://arxiv.org/abs/1604.00924en
dc.descriptionThe first author would like to thank Sebastian Herpel for the conversations we had which led to the first iteration of some of the ideas in this paper, and also Stephen Donkin for some very helpful nudges towards the right literature. All three authors acknowledge the funding of EPSRC grant EP/L005328/1. We would like to thank the anonymous referee for their very insightful comments and for pointing out a subtle gap in the proof of Theorem 1.1.en
dc.format.extent39
dc.language.isoeng
dc.relation.ispartofMathematische Zeitschriften
dc.rights© The Author(s) 2019. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.en
dc.subjectdouble cosetsen
dc.subjectetale sliceen
dc.subjectG-complete reducibilityen
dc.subjectGeometric invariant theoryen
dc.subjectquotient varietyen
dc.subjectQuotient varietyen
dc.subjectDouble cosetsen
dc.subjectG-Complete reducibilityen
dc.subjectÉtale sliceen
dc.subjectTUPLESen
dc.subjectCOMPLETE REDUCIBILITYen
dc.subjectINSTABILITYen
dc.subjectEtalesliceen
dc.subjectALGEBRAIC-GROUPSen
dc.subjectLIE-ALGEBRASen
dc.subjectREDUCTIVE SUBGROUPSen
dc.subjectDOUBLE COSET DENSITYen
dc.subjectCLOSED ORBITSen
dc.subjectCONJUGACY CLASSESen
dc.subjectQA Mathematicsen
dc.subjectMathematics(all)en
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subjectEP/L005328/1en
dc.subject.lccQAen
dc.titleOrbit Closures and Invariantsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1007/s00209-019-02228-6
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85060604702&partnerID=8YFLogxKen
dc.identifier.urlhttp://www.mendeley.com/research/orbit-closures-invariantsen
dc.identifier.urlhttps://abdn.pure.elsevier.com/en/en/researchoutput/orbit-closures-and-invariants(02bb85f2-4c0f-4c2a-8309-e82b90b356d0).htmlen
dc.identifier.urlhttps://arxiv.org/abs/1604.00924en
dc.identifier.vol293en
dc.identifier.iss3en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record